Please use this identifier to cite or link to this item:
Title: Duality and quadratic normality
Authors: Han, Frédéric
Keywords: Quadratic normality, congruence, Palatini threefold.
Issue Date: 2015
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
47 (2015)
We consider congruences of multisecant lines to a non
linearly or non quadratically normal variety of codimension two or three
in a projective space. We give a uniform way to compute the degree of
the dual variety of their focal locus. Then we focus on the geometry
of the non quadratically normal variety of codimension three in Pg. In
particular we construct a component of the double locus of its dual from
the Hyper-Kahler 4-fold of Debarre-Voisin.
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/0049-4704/11215
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.47 (2015)

Files in This Item:
File Description SizeFormat
RIMUT_47_02_han.pdffull text article297.43 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on Jul 10, 2019


checked on Jul 10, 2019

Google ScholarTM



This item is licensed under a Creative Commons License Creative Commons